MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; CATHETER, PERCUTANEOUS

Q'APEL MEDICAL INC. ZEBRA; CATHETER, PERCUTANEOUS
Model Number FG 01504-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during preparation for a neurovascular procedure on (b)(6) 2026, a zebra 7f 95 cm sim2 catheter was removed from the product packaging and prepared for use.The scrub technician reportedly flushed the catheter while it remained within the protective tubing, and resistance was noted during flushing.After removal from the protective tubing, a distal shaft kink was reportedly observed.The customer reported that the device was not used for patient treatment, and an alternate device was utilized to complete the procedure successfully without reported patient injury or adverse clinical outcome.The device was returned to q'apel medical on 4/20/2026 and underwent product evaluation on 4/23/2026.The returned product evaluation identified findings that are inconsistent with the reported event description.Visual inspection identified a severe proximal shaft kink/fracture approximately 10-11 cm from the hub/strain relief.When flushing the central lumen, leakage from the fractured region confirmed a lumen breach.Additionally, blood was observed exiting the distal tip of the central lumen during flushing, suggesting the device may have been exposed to blood or introduced during procedural use.The condition of the returned device is not consistent with the initially reported distal shaft kink identified during preparation for use and not used for treatment, and the relationship between the returned damage and the originally reported event could not be definitively determined.The exact sequence of events, timing of damage occurrence, and device use status could not be definitively determined.No patient injury or adverse clinical outcome was reported.Q'apel continues to make good faith efforts to reconcile the event inconsistencies.This report will be supplemented if additional relevant information becomes available.

Brand Name
ZEBRA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key25117588
Report Number3015614-2026-00015
Device Sequence Number10249585
Product Code DQY
UDI-Device Identifier00857545008219
UDI-Public00857545008219
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01504-01
Device Catalogue NumberAC7087-095-20-S
Device Lot NumberFG250825D-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown